MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT
Catalog Number PWKIT03
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient stated purewick has failed water troubleshooting.They have requested that the customer work directly with the manufacturer first to resolve the issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: place the collection canister (c) in the purewick¿ urine collection system base and press down firmly on the lid making sure the lid is sealed.Attach the pump tubing (d) to the purewick¿ urine collection system connector port (f) and the connector port (e) on the collection canister lid.Attach the collector tubing (g) to the connector port (h) on the collection canister lid.Connect the other end of the collector tubing securely to a purewick¿ external catheter (i)".(note the letters correlate to a diagram within the instructions for use).Caution: it is important that the port connections be connected correctly and securely for proper operation of the purewick¿ urine collection system.Replacing canister and tubing : replace the canister and tubing for each patient per facility protocol or at least every 60 days, whichever is sooner.If you notice any of the following, replace immediately: canister or tubing has residual urine build-up.Canister or tubing appear cloudy.Canister or tubing appear discolored.Canister becomes cracked.Tubing becomes torn.Purewick¿ external catheter no longer securely connects to collector tubing.Failure to clean and/or replace accessories may affect the performance of the system.The useful life of the collection canister and tubing is 60 days.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Corrrection: d,e,h.Correction format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PUREWICK URINE COLLECTION SYSTEM ACCESSORY REPLACEMENT KIT
Common Device Name
PUREWICK
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23527020
Report Number1018233-2025-10185
Device Sequence Number21117472
Product Code NZU
UDI-Device Identifier00801741185380
UDI-Public(01)00801741185380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPWKIT03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown